# SDR Q2S2010F00012

- Difficulty date: January 8, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 148U001116
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE WHILE CARRIED OUT MODIFICATION AT STATION 2598 RT BULKHEAD IAW SB 747-53-2473, REV 2, FOUND 6 EA EXISTING HOLES IAW DWG 624U0061 FASTENERS TO BE INSTALLED (.1875) HILOKS.  REPAIR CARRIED OUT IAW EN NR 355-09.
